# SDR FDEA201010134047

- Difficulty date: October 13, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB-AFT EDGE FOUND WITH SLIGHT DAMAGE.  FORWARD CARGO DOOR JAMB - AFT EDGE FOUND WITH SLIGHT  DAMAGE. REPAIRED AS PER   SRM 53-50-00 FIG 26 SHEET 1 REVISION 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 111.
